# SDR A6WA200840604

- Difficulty date: November 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 13,959 hours, 13,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT SMELL OF SMOKE IN COCKPIT WITH LT PACK ON.  UPON BOARDING ACFT FOUND APU RUNNING WITH BOTH LT AND RT PACKS ON AND OPERATING NORMALLY.  INSPECTED ALL WINDOW HEAT CONNECTIONS, TERMINALS, COCKPIT CB`S AND LIGHTS.  ALL APPEAR NORMAL.  NO ODOR OR SMOKE NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
